# SDR CALA2022110903079

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 101,800 hours, 18,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT BATTERY PACK DEEP CYCLE CHECK FOUND BATTERY PACK M3 3097 DISCHARGE LESS THAN 15 MINUTES.   , SPEC NO.B777-33-3-7019. PERFORMED BY EMP V905477, REPLACED M33097 EMERGENCY LT BATTERY P ACKS, PERFORMED INSTALLATION TEST, FOUND NORMAL, REF AMM 33-51-0 6-960-802 & AMM 33-51-06-200-801 REV 96.
